Communications in Mathematical Physics

, Volume 203, Issue 2, pp 341–347 | Cite as

On the Absolutely Continuous Spectrum¶of One-Dimensional Schrödinger Operators¶with Square Summable Potentials

  • P. Deift
  • R. Killip


For continuous and discrete one-dimensional Schrödinger operators with square summable potentials, the absolutely continuous part of the spectrum is essentially supported by [0,∞) and [−2,2] respectively. This fact is proved by considering a priori estimates for the transmission coefficient.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • P. Deift
    • 1
  • R. Killip
    • 2
  1. 1.Courant Institute, 251 Mercer St., New York, NY 10012, USA. E-mail: deift@cims.nyu.eduUS
  2. 2.Mathematics 253-37, Caltech, Pasadena, CA 91125, USA. E-mail: killip@cco.caltech.eduUS

Personalised recommendations